zbMATH — the first resource for mathematics

Nonlinear evolution equations in an arbitrary Banach space. (English) Zbl 0349.34043

34G99 Differential equations in abstract spaces
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
47J05 Equations involving nonlinear operators (general)
Full Text: DOI
[1] Ph. Benilan,Équations d’évolution dans un espace de Banach quelconque et applications, Thesis, U. Paris XI, Orsay, 1972. · Zbl 0246.47068
[2] Ph. Benilan,Équations d’évolution dans un espace de Banach quelconque, Ann. Inst. Fourier, to appear. · Zbl 0309.47044
[3] H. Brezis,Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, Amsterdam, North-Holland Publ. Co., 1973.
[4] M. G. Crandall,A generalized domain for semigroup generations, Proc. Amer. Math. Soc.37 (1973), 434–440. · Zbl 0285.47044 · doi:10.1090/S0002-9939-1973-0313873-1
[5] M. G. Crandall,An Introduction to Evolution Governed by Accretive Operators, inProceedings of the International Symposium on Dynamical Systems, Brown University, Providence, August 1974. · Zbl 0339.35049
[6] M. G. Crandall and L. C. Evans,On the relation of the operator + to evolution governed by accretive operators, Israel J. Math.21 (1975), 261–278. · Zbl 0351.34037 · doi:10.1007/BF02757989
[7] M. G. Crandall and T. Liggett,Generation of semigroups of nonlinear transformations on general Banach spaces, Amer. J. Math.93 (1971), 265–298. · Zbl 0226.47038 · doi:10.2307/2373376
[8] M. G. Crandall and A. Pazy,Nonlinear evolution equations in Banach spaces, Israel J. Math.11 (1972), 57–94. · Zbl 0249.34049 · doi:10.1007/BF02761448
[9] J. R. Dorroh,Contraction semi-groups in a function space, Pacific J. Math.19 (1966), 35–38. · Zbl 0143.16504
[10] L. C. Evans,Nonlinear evolution equations in an arbitrary Banach space, Technical Report No. 1568, Mathematics Research Center. · Zbl 0349.34043
[11] T. Kato,Linear evolution equations of ”Hyperbolic” type II., J. Math. Soc. Japan25 (1973), 648–666. · Zbl 0262.34048 · doi:10.2969/jmsj/02540648
[12] T. Kato,Nonlinear semigroups and evolution equations, J. Math. Soc. Japan19 (1967), 508–520. · Zbl 0163.38303 · doi:10.2969/jmsj/01940508
[13] Y. Kobayashi,Difference approximation of evolution equations and generation of nonlinear semi-groups, Proc. Japan Acad.51 (1975), 406–410. · Zbl 0319.34051 · doi:10.3792/pja/1195518564
[14] Y. Kōmura,Nonlinear semi-groups in Hilbert space, J. Math. Soc. Japan19 (1967), 493–507. · Zbl 0163.38302 · doi:10.2969/jmsj/01940493
[15] I. Miyadera,Some remarks on semigroups of nonlinear operators, Tôkohu Math. J.23 (1971), 245–258. · Zbl 0219.47060 · doi:10.2748/tmj/1178242643
[16] A. Plant,A Riemann integrability condition for nonlinear evolution equations, unpublished.
[17] A. Plant,Hölder continuous nonlinear product integrals, Springer Lecture Notes in Mathematics415 (1974), 417–421. · Zbl 0358.47040 · doi:10.1007/BFb0065559
[18] S. Rasmussen,Non-linear Semi-groups, Evolution Equations, and Product Integral Representations, Aarhus Denmark, Aarhus Universitet, 1972. · Zbl 0234.47059
[19] H. Royden,Real Analysis (2nd ed.), New York, Macmillan, 1968. · Zbl 0197.03501
[20] K. Sato,On the generators of non-negative contraction semi-groups in Banach lattices, J. Math. Soc. Japan20 (1968), 423–436. · Zbl 0167.13601 · doi:10.2969/jmsj/02030423
[21] T. Takahashi,Difference approximation of Cauchy problems for quasi-dissipative operators and generation of semigroups of nonlinear contractions, to appear.
[22] K. Yosida,Functional Analysis (4th ed.), Berlin-Heidelberg-New York, Springer Verlag, 1974. · Zbl 0286.46002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.